# SDR UIEA2020040600695

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,937 hours, 22,017 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENGINE BLEED DISCREET LIGHT ILLUMINATED BETWEEN 8000-15000 WITH 102.0 N2 AND 103.6 N1 RESPECTIVELY.( PERFORMED AIR SUPPLY CONTROL SYSTEM BITE TEST  IAW B767AMM TASK 36-23-00 715-001. NO FAULTS NOTED. )
